# SDR DHL9672157C

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 5 SEAT TRACK RBL 25 AT STA 720C  CRACKED AT CENTER BETWEEN ATTACHING FASTENERS.  REPLACED TRACK PER SRM 51-10-1.
